Improving results on the pseudorandomness of sequences generated via the additive order of a finite field

Merai L., YAYLA O.

DISCRETE MATHEMATICS, vol.338, no.11, pp.2020-2025, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 338 Issue: 11
  • Publication Date: 2015
  • Doi Number: 10.1016/j.disc.2015.04.015
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2020-2025
  • Hacettepe University Affiliated: Yes


We improve several results in the area of pseudorandom sequences. First, we obtain an improved bound on the general lattice test for digital explicit inversive and digital explicit nonlinear pseudorandom number generators. Second, we improve the bound on the correlation measure of binary sequences generated by the quadratic character of finite fields. Finally, we improve the bound on the correlation measure of digital explicit inversive pseudorandom numbers, and the bound on their linear complexity profile.